# SDR VNAA20250625006

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 32,335 hours, 25,219 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pulley Bracket
- Part number: CC67094802701
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00246730 DISCREPANCY: FOUND RH SIDE FS280 AILERON PULLEY BRACKET TO BE CHAFED AND REQUIRE REPLACEMENT. CORRECTIVE ACTION: LOCATED AND DRILLED NEW BRACKET P/N CC670-94802-7-01, AND TRANSFERRED BRACKET FROM OLD PULLEY IAW CRJ-700-SRM-51-40-11-001-001-A01 AND 51-42-06-001-001-A01
